State dependent expected utility for Savage's state space

P.P. Wakker, H. Zank

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)8-34
Number of pages26
JournalMathematics of Operations Research
Volume24
Publication statusPublished - 1999

Cite this

@article{04460349c8294597a3bca6e36d777fbc,
title = "State dependent expected utility for Savage's state space",
author = "P.P. Wakker and H. Zank",
note = "Pagination: 26",
year = "1999",
language = "English",
volume = "24",
pages = "8--34",
journal = "Mathematics of Operations Research",
issn = "0364-765X",
publisher = "INFORMS Inst.for Operations Res.and the Management Sciences",

}

State dependent expected utility for Savage's state space. / Wakker, P.P.; Zank, H.

In: Mathematics of Operations Research, Vol. 24, 1999, p. 8-34.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - State dependent expected utility for Savage's state space

AU - Wakker, P.P.

AU - Zank, H.

N1 - Pagination: 26

PY - 1999

Y1 - 1999

M3 - Article

VL - 24

SP - 8

EP - 34

JO - Mathematics of Operations Research

JF - Mathematics of Operations Research

SN - 0364-765X

ER -